| Catalog Number |
1012447-20 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that 2.5x20mm nc trek balloon dilatation catheter was note to have the connector hub detached from the catheter once removed from the packaging.Another same size nc trek used to successfully complete the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported separation was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.